# SDR DALA2022052403549

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,299 hours, 35,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION EXTERIOR EMERGENCY LIGHTS ON BOTH SIDES ARE INOPERATIVE. TRANSFER TO MEL 33-51-02A. NEEDS BATTERY. REPLACED OVERWING EMERGENCY LIGHT AND POWER SUPPLY BATTERY PER B717 AMM 33-51-06. NO HELP. REPLACED OVERWING EMERGENCY LIGHT POWER RELAY R2-273 PER B717 SWPM 20-20- 03. NO HELP. VERIFIED THAT BOTH BULBS ARE GOOD BUT NO POWER AT LIGHT ASSY PER B717 WDM 33-51-13. PER MCC OK TO CONT ON MEL REQUIRES FURTHER TS. CONTROL NUMBER ISSUED. (LP #6536435)
